Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Has anyone ever had bald spots from injection sites? I get bilateral nerve block injections with steroids and Botox I'm not sure which one it would be coming from but my hair is thinning and getting bald spots only in injected places.
Steroids are well documented to cause thinning of the skin and hair. When taken long term. Shorts bursts are what I prefer. Most doctors are cautious in prescribing at all and especially for long term use.
MyMigraineTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyMigraineTeam should be construed as medical and/or health advice.